Biccari U., Warma M., Zuazua E. Addendum: Local elliptic regularity for the Dirichlet fractional Laplacian
Advanced Nonlinear Studies 17 (2017), 837-839. DOI: 10.1515/ans-2017-6020
In , for , we proved the local elliptic regularity of weak solutions to the Dirichlet problem associated with the fractional Laplacian on an arbitrary bounded open set of . Here we make a more precise and rigorous statement. In fact, for and , local regularity does not hold in the Sobolev space , but rather in the larger Besov space .